Alert archive / Louisiana / Special Weather Statements in 2012

Special Weather Statement, NWS Lake Charles, LA

July 20, 2012Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this special weather statement at Jul 20, 2012, 8:13 PM CDT for Jefferson Davis Parish, Louisiana. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2012, 8:13 PM CDT (01:13 UTC)
Expired
Jul 20, 2012, 9:15 PM CDT
In force
62 min
Issued by
NWS Lake Charles, LA

County Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 44 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2837 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2837 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

905 
WWUS84 KLCH 210113
SPSLCH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
813 PM CDT FRI JUL 20 2012

LAZ042-043-052-074-210215-
ACADIA LA-JEFFERSON DAVIS LA-VERMILION LA-EAST CAMERON LA-
813 PM CDT FRI JUL 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR ACADIA...JEFFERSON DAVIS...
VERMILION AND CAMERON PARISHES UNTIL 915 PM CDT...

AT 810 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MERMENTAU
TO PECAN ISLAND...MOVING SOUTHWEST AT 30 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
PECAN ISLAND...MERMENTAU...JENNINGS...ROANOKE...WELSH AND LACASSINE.

THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2957 9265 2972 9299 3008 9298 3009 9289
      3012 9291 3016 9290 3016 9298 3029 9298
      3028 9243 2955 9243

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 8:11 PM CDT, 2 minutes earlier.

Area forecast discussion, Jul 20, 8:11 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
811 PM CDT FRI JUL 20 2012

.DISCUSSION...
QUICK EARLY EVENING UPDATE TO ADJUST POPS/WX BASED ON LATEST
RADAR/MODEL TRENDS. N-S ORIENTED BAND OF CONVECTION CURRENTLY
HEADED WWD THRU AND JUST WEST OF THE I-49 CORRIDOR. UNCERTAIN AS
TO EXACTLY HOW LONG IT WILL MAINTAIN ITSELF AND/OR HOW FAR WEST
IT WILL GET...BUT GUIDANCE FROM HIGH RESOLUTION MODELS SUGGESTS IT
WILL CONTINUE FOR ANOTHER 2-3 HRS AT LEAST...WHICH BASED ON
CURRENT MOTION WOULD BRING IT INTO SW LA. WILL CONTINUE TO
MONITOR TRENDS FOR ADDITIONAL UPDATES.

13

&&

.PREV DISCUSSION... /ISSUED 635 PM CDT FRI JUL 20 2012/

AVIATION UPDATE...A STRONG DISTURBANCE MOVING ACROSS THE REGION
ALOFT WILL MAINTAIN SCATTERED SHOWERS AND THUNDERSTORMS OVER
ARA...LFT AND AEX FOR THE NEXT SEVERAL HOURS. THIS ACTIVITY IS
EXPECTED TO WEAKEN TOWARD SUNSET...THEN SLOWLY DISSIPATE. OUTSIDE OF
CONVECTION...VFR WILL PREVAIL.

MARCOTTE

PREV DISCUSSION... /ISSUED 418 PM CDT FRI JUL 20 2012/

DISCUSSION...
AXIS OF STORMS EXTENDS FROM EASTERN LOUISIANA SOUTHWEST TO BEYOND
60 NM MILES OFF THE EXTREME SOUTHWESTERN LOUISIANA. STORMS ARE
TRAVELING TO THE SOUTHWEST. A FEW STORMS WERE NOTED MOVING INTO
AVOYELLES PARISH ON THE WAY TO THE COAST. PRECIP WATER WAS ABOVE
TWO INCHES FROM THE MORNING SOUNDING THIS MORNING BUT WITH THE
STORMS OVER SOUTH CNTRL LA TODAY THIS HAS KEPT THE ACTVTY FROM
DEVELOPING OVER SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. THEREFORE
HAVE LOWERED THE CHANCE FOR STORMS THIS EVE ACROSS THIS REGION.

DEW POINTS ARE RUNNING IN THE MID 70S AND WITH CLOUDS TONIGHT NOT
LOOKING TO SEE THIS DROP ALL THAT MUCH... THEREFORE ANOTHER WARM
OVERNIGHT IS EXPECTED...WITH THE THREAT OF STORMS OVER SOUTH
CENTRAL LOUSIANA AND THE COASTAL WATERS.

TMRW THE RIDGE OVER THE PLAIN STATES WILL GENERALLY HOLD THE
MOISTURE FROM SPREADING TO FAR TO THE WEST AND HAVE LOWERED POPS
FOR SE TX AND RAISE TEMPS. LOOKING AT ANOTHER DAY WHERE THE HEAT
INDEX WILL CLIMB ABOVE THE CENTURY MARK... THE HEAT WILL CONTINUE
INTO THE EARLY EVENING HOURS BEFORE FINALLY DROPPING. SATURDAY
NIGHT INTO SUNDAY MORNING WILL SEE INCREASING CLOUDS AND ANOTHER
WARM NIGHT ON TAP.

THE THREAT FOR SOME STORMS THOUGH WILL INCREASE ON SUNDAY AFTN AS
AN UPPER LEVEL LOW WILL MOVE OFF TO THE WEST AND INTO SOUTHEAST
TEXAS. TEMPERATURES WILL FINALLY BREAK A BIT WITH AFTERNOON TEMPS
FALLING BACK INTO THE LWR 90S.

RAINS LOOK TO TAPER OFF NEXT WEEK WITH AFTN TEMPS CLIMBING A BIT.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  76  93  75  92 /  50  40  20  50
KBPT  77  92  76  91 /  30  30  30  30
KAEX  75  94  75  93 / 100  40  20  50
KLFT  76  93  76  92 / 100  50  20  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.

&&
Hazardous weather outlook, Jul 20, 4:45 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
445 PM CDT FRI JUL 20 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
211115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
445 PM CDT FRI JUL 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL BE POSSIBLE THROUGH
THE EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF VERY HEAVY
RAINFALL, FREQUENT LIGHTNING, GUSTY WINDS, AND HAIL UP TO THE SIZE
OF QUARTERS. STORMS WILL BE MOST NUMEROUS GENERALLY EAST OF A LINE
FROM FORT POLK TO LAKE CHARLES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED ON SATURDAY.
LOCAL HEAVY RAINFALL AND DAMAGING WINDS POSSIBLE.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON SUNDAY...WITH
THE ACTIVITY DECREASING FROM EAST TO WEST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ430-432-435-450-452-455-470-472-475-211115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
442 AM CDT FRI JUL 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
A FEW MIDWEST DISTURBANCES ALOFT WILL TRAVEL SOUTH ACROSS
LOUISIANA OVER THE NEXT COUPLE OF DAYS. SHOWERS AND THUNDERSTORMS
ARE LIKELY...ESPECIALLY NEAR THE COAST. LOCAL HEAVY RAINFALL AND
DAMAGING WINDS POSSIBLE BOTH TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED ON SATURDAY.
LOCAL HEAVY RAINFALL AND DAMAGING WINDS POSSIBLE.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON SUNDAY...WITH
THE ACTIVITY DECREASING FROM EAST TO WEST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 20, 6:22 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
622 PM CDT FRI JUL 20 2012

LAZ028-029-210015-
RAPIDES LA-AVOYELLES LA-
622 PM CDT FRI JUL 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND AVOYELLES PARISHES
UNTIL 715 PM CDT...

AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF HOLLOWAY TO 4 MILES EAST OF DEVILLE...MOVING SOUTHWEST AT 10
MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  DEVILLE BY 635 PM...
  HOLLOWAY BY 645 PM...
  EFFIE BY 700 PM...
  ESLER REGIONAL AIRPORT AND CENTERPOINT BY 705 PM...
  CENTERPOINT BY 710 PM...
  LIBUSE...KOLIN...BALL AND PARADISE BY 715 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3147 9216 3141 9215 3136 9207 3134 9207
      3135 9203 3132 9200 3130 9200 3129 9201
      3127 9200 3112 9235 3141 9253 3148 9223

13
Local storm report, Jul 20, 6:26 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
626 PM CDT FRI JUL 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             5 ENE AVERY ISLAND      29.94N 91.84W
07/20/2012  E0.88 INCH       IBERIA             LA   PUBLIC

&&

MOGGED
Special weather statement, Jul 20, 6:48 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
648 PM CDT FRI JUL 20 2012

LAZ052-210030-
VERMILION LA-
648 PM CDT FRI JUL 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR VERMILION PARISH UNTIL 730 PM
CDT...

AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF PECAN ISLAND...MOVING SOUTH AT 5
MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...PECAN
ISLAND.

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2957 9258 2981 9258 2981 9237 2954 9237

MM
Local storm report, Jul 20, 7:32 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
732 PM CDT FRI JUL 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             6 WSW ALEXANDRIA        31.24N 92.55W
07/20/2012  M1.00 INCH       RAPIDES            LA   PUBLIC

            REPORT FROM TWIN BRIDGES ROAD.

&&

MOGGED
Special weather statement, Jul 20, 8:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
813 PM CDT FRI JUL 20 2012

LAZ042-043-052-074-210215-
ACADIA LA-JEFFERSON DAVIS LA-VERMILION LA-EAST CAMERON LA-
813 PM CDT FRI JUL 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR ACADIA...JEFFERSON DAVIS...
VERMILION AND CAMERON PARISHES UNTIL 915 PM CDT...

AT 810 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MERMENTAU
TO PECAN ISLAND...MOVING SOUTHWEST AT 30 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
PECAN ISLAND...MERMENTAU...JENNINGS...ROANOKE...WELSH AND LACASSINE.

THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2957 9265 2972 9299 3008 9298 3009 9289
      3012 9291 3016 9290 3016 9298 3029 9298
      3028 9243 2955 9243
Special weather statement, Jul 20, 8:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
813 PM CDT FRI JUL 20 2012

LAZ042-043-052-074-210215-
ACADIA LA-JEFFERSON DAVIS LA-VERMILION LA-EAST CAMERON LA-
813 PM CDT FRI JUL 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR ACADIA...JEFFERSON DAVIS...
VERMILION AND CAMERON PARISHES UNTIL 915 PM CDT...

AT 810 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MERMENTAU
TO PECAN ISLAND...MOVING SOUTHWEST AT 15 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
PECAN ISLAND...MERMENTAU...JENNINGS...ROANOKE...WELSH AND LACASSINE.

THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2957 9265 2972 9299 3008 9298 3009 9289
      3012 9291 3016 9290 3016 9298 3029 9298
      3028 9243 2955 9243

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:06 PM CDTSevere Thunderstorm WarningLCHRapides39 min
Jul 20, 7:19 PM CDTSevere Thunderstorm WarningLCHRapides56 min
Jul 20, 8:21 PM CDTSpecial Weather StatementLCHAllen54 min
Jul 20, 9:01 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis44 min
Jul 20, 9:25 PM CDTSpecial Weather StatementLCHCameron65 min
Jul 20, 9:47 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Cameron43 min
Jul 20, 9:51 PM CDTSpecial Marine WarningLCH54 min
Jul 20, 10:24 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron51 min
Jul 20, 10:30 PM CDTSpecial Marine WarningLCH60 min
Jul 20, 10:34 PM CDTSpecial Marine WarningLCH56 min
Jul 20, 11:32 PM CDTSpecial Marine WarningLCH58 min
Jul 21, 9:54 AM CDTFlash Flood WatchLCHLafayette, Saint Landry, Saint Martin6 hr
Jul 21, 12:18 PM CDTSpecial Marine WarningLCH57 min
Jul 21, 1:10 PM CDTSpecial Marine WarningLCH2 hr
Jul 21, 1:16 PM CDTSpecial Weather StatementLCHAcadia, Allen, Jefferson Davis59 min
Jul 21, 1:49 PM CDTSpecial Weather StatementLCHAcadia, Lafayette, Saint Martin56 min
Jul 21, 1:59 PM CDTSpecial Weather StatementLCHCalcasieu, Jefferson Davis61 min
Jul 21, 2:10 PM CDTSpecial Weather StatementLCHCameron50 min
Jul 21, 2:36 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron54 min
Jul 21, 2:41 PM CDTSpecial Weather StatementLCHVermilion79 min
Jul 21, 2:48 PM CDTSpecial Marine WarningLCH117 min
Jul 21, 3:19 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron41 min
Jul 21, 4:47 PM CDTSpecial Marine WarningLCH58 min
Jul 21, 3:45 PM CDTSpecial Weather StatementLCHOrange60 min
Jul 21, 4:32 PM CDTSpecial Weather StatementLCHJefferson58 min

Nearby

Special Weather Statements in Louisiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.